MENU

You are here

Publications

Export 140 results:
Filters: First Letter Of Last Name is C  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
Carlotto A, Malchiodi A. A class of existence results for the singular Liouville equation. Comptes Rendus Mathematique 349 (2011) 161-166 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5793
Carlet G, Lorenzoni P, Raimondo A. The reductions of the dispersionless 2D Toda hierarchy and their Hamiltonian structures. J. Phys. A 43 (2010) 045201 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3846
Carlet G, Casati M, Shadrin S. Poisson cohomology of scalar multidimensional Dubrovin-Novikov brackets.; 2015.
Carlet G, Dubrovin B, Youjin Z. The Extended Toda Hierarchy. Moscow Math. J. 4 (2004)\\n313-332. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2542
Carlet G, Dubrovin B, Mertens LP. Infinite-dimensional Frobenius manifolds for 2 + 1 integrable systems. Matematische Annalen 349 (2011) 75-115 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3584
Cardamone L, Laio A, Shahapure R, DeSimone A. Cytoskeletal actin networks in motile cells are critically self-organized systems synchronized by mechanical interactions. PNAS 108 (2011) 13978 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4358
Caravenna L, Daneri S. The disintegration of the Lebesgue measure on the faces of a convex function. J. Funct. Anal. 258 (2010) 3604-3661 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3622
Caravenna L. The Disintegration Theorem and Applications to Optimal Mass Transportation. [Internet]. 2009 . Available from: http://hdl.handle.net/1963/5900
Caravenna L. An existence result for the Monge problem in R^n with norm cost.; 2009. Available from: http://hdl.handle.net/1963/3647
Caravenna L. A proof of Sudakov theorem with strictly convex norms. Mathematische Zeitschrift 268 (2011) 371-407 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/2967
Caravenna L. An entropy based Glimm-type functional. J. Hyperbolic Differ. Equ. 5 (2008) 643-662 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/4051
Caponi M, Sapio F. A dynamic model for viscoelastic materials with prescribed growing cracks.; 2019. Available from: http://preprints.sissa.it:8180/xmlui/handle/1963/35334
Caponi M, Lucardesi I, Tasso E. Energy-dissipation balance of a smooth moving crack.; 2018. Available from: http://preprints.sissa.it/handle/1963/35320
Caponi M. Linear hyperbolic systems in domains with growing cracks.; 2017. Available from: http://urania.sissa.it/xmlui/handle/1963/35271
Caponi M. Existence of solutions to a phase field model of dynamic fracture with a crack dependent dissipation.; 2018. Available from: http://preprints.sissa.it/handle/1963/35307
Cangiani A, Manzini G, Russo A, Sukumar N. Hourglass stabilization and the virtual element method. Internat. J. Numer. Methods Engrg. [Internet]. 2015 ;102:404–436. Available from: https://doi.org/10.1002/nme.4854
Cangiani A, Süli E. The residual-free-bubble finite element method on anisotropic partitions. SIAM J. Numer. Anal. [Internet]. 2007 ;45:1654–1678. Available from: https://doi.org/10.1137/060658011
Cangiani A, Georgoulis EH, A. Morozov Y, Sutton OJ. Revealing new dynamical patterns in a reaction&\#x2013;diffusion model with cyclic competition via a novel computational framework. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2018 ;474:20170608. Available from: https://royalsocietypublishing.org/doi/abs/10.1098/rspa.2017.0608
Cangiani A, Manzini G, Sutton OJ. Conforming and nonconforming virtual element methods for elliptic problems. IMA J. Numer. Anal. [Internet]. 2017 ;37:1317–1354. Available from: https://doi.org/10.1093/imanum/drw036
Cangiani A, Chapman J, Georgoulis EH, Jensen M. Implementation of the continuous-discontinuous Galerkin finite element method. In: Numerical mathematics and advanced applications 2011. Numerical mathematics and advanced applications 2011. Springer, Heidelberg; 2013. pp. 315–322.
Cangiani A, Georgoulis EH, Sabawi YA. Adaptive discontinuous Galerkin methods for elliptic interface problems. Math. Comp. [Internet]. 2018 ;87:2675–2707. Available from: https://doi.org/10.1090/mcom/3322
Cangiani A, Georgoulis EH, Jensen M. Discontinuous Galerkin methods for fast reactive mass transfer through semi-permeable membranes. Appl. Numer. Math. [Internet]. 2016 ;104:3–14. Available from: https://doi.org/10.1016/j.apnum.2014.06.007
Cangiani A, Manzini G. Flux reconstruction and solution post-processing in mimetic finite difference methods. Comput. Methods Appl. Mech. Engrg. [Internet]. 2008 ;197:933–945. Available from: https://doi.org/10.1016/j.cma.2007.09.019
Cangiani A, Georgoulis EH, Giani S, Metcalfe S. hp-adaptive discontinuous Galerkin methods for non-stationary convection–diffusion problems. Computers & Mathematics with Applications [Internet]. 2019 ;78:3090-3104. Available from: https://www.sciencedirect.com/science/article/pii/S0898122119302007
Cangiani A, Dong Z, Georgoulis EH. $hp$-version space-time discontinuous Galerkin methods for parabolic problems on prismatic meshes. SIAM J. Sci. Comput. [Internet]. 2017 ;39:A1251–A1279. Available from: https://doi.org/10.1137/16M1073285

Pages

Sign in